Alert archive / Arkansas / Tornado Warnings in 2014
Tornado Warning 7, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 27, 2014, 5:48 PM CDT for Polk County, Scott County, Arkansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2014, 5:48 PM CDT (22:48 UTC)
- Expired
- Apr 27, 2014, 6:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Polk County, AR, Scott County, AR
The radar
The Western Arkansas radar (KSRX), 64 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 1:46 PM CDT | Tornado Watch | SPC | 9 hr |
| Apr 27, 3:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1412 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
134
WFUS54 KLZK 272248
TORLZK
ARC113-127-272315-
/O.NEW.KLZK.TO.W.0007.140427T2248Z-140427T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
548 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN SCOTT COUNTY IN WESTERN ARKANSAS...
NORTHWESTERN POLK COUNTY IN WESTERN ARKANSAS...
* UNTIL 615 PM CDT
* AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 8 MILES SOUTHWEST OF MOUNTAIN FORK...OR 18 MILES
WEST OF MENA. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
NORTHEAST AT 35 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
MENA... QUEEN WILHELMINA STATE PARK...
POLK COUNTY FAIRGNDS... MOUNTAIN FORK...
MENA INTERMOUNTAIN AIRPORT... LAKE WILHELMINA...
LAKE MENA... BLACK FORK MOUNTAIN WILDERNESS...
SHADY GROVE... ROCKY... RICH MTN...
POTTER... EAGLETON... BLACK FORK...
ACORN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3477 9446 3479 9446 3488 9434 3454 9412
3454 9447
TIME...MOT...LOC 2248Z 247DEG 31KT 3461 9452
$$
2252 follow-up statements
423 WWUS54 KLZK 272304 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 604 PM CDT SUN APR 27 2014 ARC113-127-272315- /O.CON.KLZK.TO.W.0007.000000T0000Z-140427T2315Z/ POLK AR-SCOTT AR- 604 PM CDT SUN APR 27 2014 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN SCOTT AND NORTHWESTERN POLK COUNTIES UNTIL 615 PM CDT... AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR MOUNTAIN FORK...OR 13 MILES WEST OF MENA...MOVING NORTHEAST AT 30 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE... MENA... QUEEN WILHELMINA STATE PARK... MOUNTAIN FORK... LAKE WILHELMINA... LAKE MENA... BLACK FORK MOUNTAIN WILDERNESS... SHADY GROVE... ROCKY... RICH MTN... EAGLETON... BLACK FORK... ACORN... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3457 9447 3476 9445 3485 9432 3456 9414 TIME...MOT...LOC 2305Z 246DEG 27KT 3466 9441 $$ 225
512 WWUS54 KLZK 272316 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 616 PM CDT SUN APR 27 2014 ARC113-127-272325- /O.EXP.KLZK.TO.W.0007.000000T0000Z-140427T2315Z/ POLK AR-SCOTT AR- 616 PM CDT SUN APR 27 2014 ...THE TORNADO WARNING FOR SOUTHWESTERN SCOTT AND NORTHWESTERN POLK COUNTIES HAS EXPIRED... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SCOTT COUNTY AND NORTHERN POLK COUNTY UNTIL 700 PM CDT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR ARKANSAS. LAT...LON 3457 9447 3476 9445 3485 9432 3456 9414 TIME...MOT...LOC 2304Z 246DEG 27KT 3466 9442 $$ 225
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 27, 4:10 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 27, 4:10 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 410 PM CDT SUN APR 27 2014 .NEAR TERM...TONIGHT THROUGH MONDAY SEVERAL ROUNDS OF ELEVATED CONVECTION CONTD TO AFFECT CNTRL AND NRN AR THROUGHOUT THE DAY. THE RESULTING RAIN COOLED AIRMASS HAS RMND IN PLACE ACRS THESE AREAS THRU MID AFTN WITH TEMPS MAINLY IN THE 60S. MEANWHILE...ACRS SRN/WRN AR...CONDS ARE MUCH MORE UNSTABLE THANKS TO PLENTY OF SUNSHINE PUSHING TEMPS INTO THE UPR 70S TO LOWER 80S. ISOLD STORMS ARE JUST NOW STARTING TO FORM TO THE SW ACRS NERN TX/ SERN OK INTO PARTS OF WRN AR. THIS ACTIVITY IS EXPECTED TO CONT EXPANDING IN COVERAGE THRU EARLY THIS EVENING AS UPR JET MAX APCHS FM THE W. WITH ABUNDANT LOW LVL SHEAR/INSTABILITY IN PLACE ACRS THE SRN AND WRN PART OF THE FA...THE POTENTIAL FOR ROTATING STORMS RMNS SIGNIFICANT FOR SUPERCELL FORMATION. THE THREAT FOR SVR STORMS WL CONT THRU MUCH OF TNGT AS THE CDFNT TO OUR WEST ENTERS WRN AR. THE POTENTIAL FOR HVY RAINFALL STILL EXISTS ACRS PARTS OF CNTRL AND NERN AR THRU TNGT...WITH A FF WATCH STILL IN EFFECT. THE FNT WL CONT TO SLOLY SHIFT EWD THRU MON AND MON NGT...EVENTUALLY REACHING THE MS RVR BY EARLY TUES. CONT TO MENTION RAIN CHCS ACRS THE MUCH OF THE AREA ON MON...WITH THE HIGHEST POPS NOTED OVR ERN AR CLOSER TO THE CDFNT. && .MID TERM...MONDAY NIGHT THROUGH WEDNESDAY NIGHT UPPER TROUGH AXIS WILL REMAIN OVER THE REGION THROUGH TUESDAY... BEFORE FINALLY SHIFTING EAST. HAVE KEPT SMALL POPS GOING...BUT WILL BE MORE SHOWERY IN NATURE ACROSS THE NORTH. DID LOWERED TEMPERATURES ACROSS THE NORTH FOR TUESDAY WITH THE CLOUD COVER AND ASSOCIATED RAINFALL...BUT READINGS WILL REMAIN WARM ACROSS THE SOUTH. MOISTURE WILL LEAVE THE AREA TUESDAY NIGHT...WITH DRY CONDITIONS AND COOLER TEMPERATURES FOR WEDNESDAY. && .LONG TERM...THURSDAY THROUGH SATURDAY THE MODEL TRENDS THAT WE HAVE BEEN SEEING CONTINUE. THE UPPER LEVEL LOW OVER THE GREAT LAKES CONTINUES TO SHIFT MORE TO THE NORTH AND EAST LEAVING ARKANSAS OUT OF ANY CHANCES IN THE WAY OF PRECIPITATION. CLOUDS WILL BE PERSISTENT IN THE LONG TERM... ESPECIALLY ACROSS NORTH ARKANSAS AND WILL KEEP TEMPERATURES BELOW NORMAL IN THE EXTENDED. && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARKANSAS-CLEBURNE- CONWAY-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-LONOKE-MONROE-PERRY-PRAIRIE-PULASKI- SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF. && NEAR TERM...44 / MID TERM...58 / LONG TERM...225
Hazardous weather outlook, Apr 27, 5:00 AM CDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SUN APR 27 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS IS POSSIBLE TODAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP AND OVERSPREAD THE STATE THIS MORNING. BY THE AFTERNOON...STORMS WILL BE WIDESPREAD...AND THESE WILL CONTINUE INTO THE OVERNIGHT HOURS AND MONDAY MORNING. SOME STORMS WILL BE SEVERE...ESPECIALLY DURING THE AFTERNOON AND NIGHT. ANY SEVERE STORMS WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL IN EXCESS OF TWO INCHES IN DIAMETER. THERE IS A HIGH AMOUNT OF WIND ENERGY PRESENT IN ALL LAYERS OF THE ATMOSPHERE...SO DAMAGING WIND GUSTS IN EXCESS OF 60 MPH WILL BE A THREAT WITH ANY SEVERE STORMS AS WELL. ALSO...WINDS WILL BE TURNING AND INCREASING WITH HEIGHT...WHICH WILL SUPPORT A TORNADO THREAT. WITH A HIGH DEGREE OF LOW LEVEL MOISTURE PRESENT...STRONGER STORMS WILL HAVE THE CAPABILITY OF PRODUCING HEAVY RAINFALL. THE TENDENCY OF STORMS TO FORM AND MOVE OVER THE SAME AREAS WILL ONLY INCREASE THIS THREAT. THROUGH MONDAY...MUCH OF THE STATE IS EXPECTED TO SEE ONE TO THREE INCHES OF RAIN. THE HEAVIEST RAINFALL IS EXPECTED ALONG AND EAST OF THE INTERSTATE 30 AND U. S. HIGHWAY 67 CORRIDOR... WHERE AMOUNTS OVER THREE INCHES ARE LIKELY. RAIN IS EXPECTED TO BE HEAVIEST DURING THE AFTERNOON AND NIGHT. THERE WILL BE A THREAT FOR FLASH FLOODING AND EVEN RIVER FLOODING DUE TO THE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY...MAINLY IN EASTERN ARKANSAS. THE COLD FRONT WILL MOVE THROUGH ARKANSAS ON MONDAY. DAMAGING WINDS LARGE HAIL AND TORNADOES WILL STILL BE POSSIBLE. THE BEST CHANCES FOR SEVERE WEATHER MONDAY WILL BE IN THE EASTERN HALF OF ARKANSAS. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ON TUESDAY. HOWEVER...AT THIS TIME SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. NO PRECIPITATION IS EXPECTED WEDNESDAY AND THURSDAY WITH DRIER AIR OVER THE AREA. THE NEXT CHANCE OF SHOWERS WILL BE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND POSSIBLY ON MONDAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
In the hours before
Special weather statement, Apr 27, 3:21 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 321 PM CDT SUN APR 27 2014 ARZ013-014-023-024-031-272050- CLEBURNE AR-CONWAY AR-SEARCY AR-STONE AR-VAN BUREN AR- 321 PM CDT SUN APR 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VAN BUREN...SOUTHWESTERN STONE...EXTREME SOUTHEASTERN SEARCY...NORTHEASTERN CONWAY AND NORTHWESTERN CLEBURNE COUNTIES UNTIL 345 PM CDT... AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF CLAUDE...OR 12 MILES SOUTHWEST OF CLINTON...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... GREERS FERRY LAKE... FAIRFIELD BAY... CLINTON... WHIPPLE... SUGAR LOAF RECREATION AREA... SHIRLEY... OLD LEXINGTON... MT EVANS... HIGDEN... GREERS FERRY... FAIRFIELD BAY MARINA... CLAUDE... CHOCTAW RECREATION AREA... CHOCTAW... SOUTH FORK REC AREA... RUSHING... NARROWS MARINA... MORGANTON... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3584 9240 3561 9198 3535 9255 3543 9265 TIME...MOT...LOC 2021Z 220DEG 50KT 3547 9251 225
Special weather statement, Apr 27, 4:22 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 422 PM CDT SUN APR 27 2014 ARZ004-005-013>015-023-272205- BAXTER AR-IZARD AR-MARION AR-SEARCY AR-STONE AR-VAN BUREN AR- 422 PM CDT SUN APR 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAN BUREN...NORTHWESTERN STONE...EASTERN SEARCY...SOUTHEASTERN MARION...WESTERN IZARD AND SOUTHERN BAXTER COUNTIES UNTIL 500 PM CDT... AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTHWEST OF ELBERTA...OR 9 MILES SOUTHEAST OF MARSHALL...MOVING NORTHEAST AT 65 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... THOLA... SHIPP... RUSH... PUSH MTN... PINEVILLE... NORFORK... LOWER BUFFALO WILDERNESS AREA... LION HILL... HERRON... GORBY... FIFTY SIX... EVENING STAR... ELBERTA... ELBA... CULP... CARTNEY... CALICO ROCK... BLANCHARD SPRINGS CAMPGROUND... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3629 9255 3612 9191 3574 9247 3582 9265 TIME...MOT...LOC 2122Z 208DEG 55KT 3588 9249 225
Local storm report, Apr 27, 4:37 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
437 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL SCOTLAND 35.52N 92.62W
04/27/2014 E0.88 INCH VAN BUREN AR AMATEUR RADIO
&&
28Local storm report, Apr 27, 4:40 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
440 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL HENDERSON 36.37N 92.23W
04/27/2014 E1.75 INCH BAXTER AR PUBLIC
GOLF BALL SIZE HAIL...PLUS A FEW BIGGER HAILSTONES...
COVERED THE GROUND AT PANTHER BAY MARINA.
&&
28Local storm report, Apr 27, 5:32 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
532 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 5 E MOUNTAIN HOME 36.34N 92.29W
04/27/2014 E1.50 INCH BAXTER AR PUBLIC
0423 PM HAIL 1 SW HENDERSON 36.36N 92.25W
04/27/2014 E2.50 INCH BAXTER AR SOCIAL MEDIA
RELAYED BY KY3 IN SPRINGFIELD.
&&
28Local storm report, Apr 27, 5:47 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
547 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 2 NW PINEY 35.35N 93.36W
04/27/2014 E0.88 INCH JOHNSON AR LAW ENFORCEMENT
REPORTED AT FLAT ROCK.
&&
28The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 5:01 AM CDT | Flash Flood Watch | LZK | Arkansas, Cleburne, Conway, Faulkner, Fulton, Garland and 16 more | 24 hr |
| Apr 27, 6:03 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 27 min |
| Apr 27, 6:09 AM CDT | Special Weather Statement | LZK | Jefferson, Lonoke, Pulaski | 61 min |
| Apr 27, 6:19 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Jefferson, Lonoke, Pulaski, Saline | 56 min |
| Apr 27, 7:15 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Prairie, Pulaski | 45 min |
| Apr 27, 7:35 AM CDT | Special Weather Statement | LZK | Arkansas | 45 min |
| Apr 27, 8:01 AM CDT | Special Weather Statement | LZK | Prairie | 44 min |
| Apr 27, 8:07 AM CDT | Special Weather Statement | LZK | Cleburne | 28 min |
| Apr 27, 8:10 AM CDT | Special Weather Statement | LZK | Desha | 30 min |
| Apr 27, 8:12 AM CDT | Special Weather Statement | LZK | Lonoke | 28 min |
| Apr 27, 8:54 AM CDT | Special Weather Statement | LZK | White | 31 min |
| Apr 27, 9:07 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Stone | 38 min |
| Apr 27, 9:12 AM CDT | Special Weather Statement | LZK | Monroe, Woodruff | 43 min |
| Apr 27, 10:09 AM CDT | Special Weather Statement | LZK | Monroe, Woodruff | 46 min |
| Apr 27, 11:53 AM CDT | Special Weather Statement | LZK | Boone | 47 min |
| Apr 27, 2:47 PM CDT | Special Weather Statement | LZK | Conway, Perry | 28 min |
| Apr 27, 3:17 PM CDT | Special Weather Statement | LZK | Faulkner | 28 min |
| Apr 27, 3:21 PM CDT | Special Weather Statement | LZK | Van Buren | 29 min |
| Apr 27, 4:08 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion | 52 min |
| Apr 27, 4:21 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Polk, Scott, Yell | 39 min |
| Apr 27, 4:22 PM CDT | Special Weather Statement | LZK | Stone | 43 min |
| Apr 27, 4:39 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 51 min |
| Apr 27, 4:59 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Pope, Yell | 46 min |
| Apr 27, 5:00 PM CDT | Tornado Warning | LZK | Johnson, Logan, Pope, Yell | 30 min |
| Apr 27, 5:06 PM CDT | Tornado Warning | LZK | Yell | 24 min |
| Apr 27, 5:12 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Yell | 33 min |
| Apr 27, 5:34 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Logan, Pope, Van Buren, Yell | 41 min |
| Apr 27, 5:45 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 2 more | 45 min |
| Apr 27, 6:10 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Searcy, Stone, Van Buren | 50 min |
| Apr 27, 6:12 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Stone | 33 min |
| Apr 27, 6:14 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 46 min |
| Apr 27, 6:15 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Logan, Pope, Yell | 30 min |
| Apr 27, 6:21 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 39 min |
| Apr 27, 6:28 PM CDT | Special Weather Statement | LZK | Pulaski | 47 min |
| Apr 27, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Perry, Pulaski, Saline | 46 min |
| Apr 27, 6:31 PM CDT | Severe Thunderstorm Warning | LZK | Newton, Pope, Searcy, Van Buren | 44 min |
| Apr 27, 6:42 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Polk, Scott, Yell | 48 min |
| Apr 27, 6:47 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Sharp, Stone | 43 min |
Nearby
Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.